| Model Number |
MN10450-50A |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Pain Relief (2388)
| Date of Event |
04/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section b3: date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that patient experienced ineffective therapy.Lead diagnostics showed that the right s1 lead had high impedances on all contacts.Surgical intervention was undertaken wherein the s1 lead was explanted and replaced.Effective therapy was restored.